# SDR SWAA2022041220934

- Difficulty date: December 1, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7863A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30644
- Aircraft time: 49,402 hours, 33,070 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE RH HORIZONTAL STABILIZER REAR SPAR UPPER GAP SEAL OUTBOARD PLATE AFT EDGE IS BROKEN OFF / CRACKED AT BS 1145. / EXTERNAL FUSELAGE R/H HORIZONTAL STABILIZER REAR SPAR UPPER GAP SEAL FWD. FIN TRACK PANEL REMOVED AND REPLACED IAW B737 SOPM 20-50-01 ST. AAR 42440 DUE -05/27/2020 ST. AAR 41456; DUE-05/05/2020 WN2907
